MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 5; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 5; HIP STEM CEMENTLESS
Model Number 01.18.135
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 7 years after the primary surgery, the patient came in for a hip revision and the cause is unknown.The surgeon revised the stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.It is probably that the patient came reporting pain.
 
Additional Manufacturer Narrative
Batch review performed on 20-dec-2022: lot 145415: (b)(4) items manufactured and released on 13-oct-2014.Expiration date: 2019-08-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.Additional components involved: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115).Lot 152601: (b)(4) items manufactured and released on 13-oct-2015.Expiration date: 2020-09-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.Liner: versafitcup dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265) lot 153654: (b)(4) items manufactured and released on 01-oct-2015.Expiration date: 2020-08-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 5
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16061011
Report Number3005180920-2022-00986
Device Sequence Number16652540
Product Code LZO
UDI-Device Identifier07630030804113
UDI-Public07630030804113
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number01.18.135
Device Catalogue Number01.18.135
Device Lot Number145415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale